# SDR IPXA2019091746902

- Difficulty date: September 9, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC75011501
- Condition: Gouged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C TAILCONE RT SIDE PRODUCTION DOUBLER IS GOUGED. REPAIRED GOUGED TAILCONE RT PRODUCTION DOUBLER AT STA Y=2165 & X=-36.5 IAW EO MD11-5350-66790-A APPENDIX B. (MINOR)
